References of "Rossi, Maurizia 50009691"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailPhase singularities in complex arithmetic random waves
Dalmao, Federico; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Electronic Journal of Probability (2019), 24(71), 1-45

Detailed reference viewed: 142 (5 UL)
Full Text
Peer Reviewed
See detailQuantitative limit theorems for local functionals of arithmetic random waves
Peccati, Giovanni UL; Rossi, Maurizia UL

in Celledoni, Elena (Ed.) Computation and combinatorics in dynamics, stochastics and control. (2018)

Detailed reference viewed: 48 (0 UL)
Full Text
See detailAsymptotic distribution of nodal intersections for arithmetic random waves
Rossi, Maurizia UL; Wigman, Igor

E-print/Working paper (2017)

Detailed reference viewed: 106 (1 UL)
Full Text
See detailThe Defect of Random Hyperspherical Harmonics
Rossi, Maurizia UL

E-print/Working paper (2016)

Detailed reference viewed: 109 (2 UL)
Full Text
Peer Reviewed
See detailNon-universality of nodal length distribution for arithmetic random waves
Marinucci, Domenico; Peccati, Giovanni UL; Rossi, Maurizia UL et al

in Geometric & Functional Analysis (2016), 26(3), 926-960

Detailed reference viewed: 132 (19 UL)
Full Text
See detailApproximate Normality of High-Energy Hyperspherical Eigenfunctions
Campese, Simon UL; Marinucci, Domenico; Rossi, Maurizia UL

E-print/Working paper (2015)

Detailed reference viewed: 112 (8 UL)
Full Text
Peer Reviewed
See detailOn the High Energy Behavior of Nonlinear Functionals of Random Eigenfunctions on S^d
Rossi, Maurizia UL

in Proceedings of the 19th European Young Statisticians Meeting in Prague 2015 (2015)

Detailed reference viewed: 46 (3 UL)
Full Text
Peer Reviewed
See detailOn Sharp Large Deviations for the bridge of a general Diffusion
Baldi, Paolo; Caramellino, Lucia; Rossi, Maurizia UL

in In memoriam Marc Yor - Séminaire de Probabilités XLVII, Lecture Notes in Mathematics (2015)

Detailed reference viewed: 107 (7 UL)
Full Text
Peer Reviewed
See detailStein-Malliavin Approximations for Nonlinear Functionals of Random Eigenfunctions on S^d
Marinucci, Domenico; Rossi, Maurizia UL

in Journal of Functional Analysis (2015)

Detailed reference viewed: 56 (7 UL)
Full Text
See detailLarge Deviation asymptotics for the exit from a domain of the bridge of a general Diffusion
Baldi, Paolo; Caramellino, Lucia; Rossi, Maurizia UL

E-print/Working paper (2014)

Detailed reference viewed: 37 (3 UL)
Full Text
Peer Reviewed
See detailRepresentation of Gaussian isotropic spin random fields
Baldi, Paolo; Rossi, Maurizia UL

in Stochastic Processes & Their Applications (2014)

Detailed reference viewed: 81 (0 UL)
Full Text
Peer Reviewed
See detailOn Lévy's Brownian motion indexed by elements of compact groups
Baldi, Paolo; Rossi, Maurizia UL

in Colloquium Mathematicum (2013)

Detailed reference viewed: 95 (1 UL)